An analytical-numerical method for solving the Korteweg-de Vries equation

OZER S., Kutluay S.

APPLIED MATHEMATICS AND COMPUTATION, vol.164, no.3, pp.789-797, 2005 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 164 Issue: 3
  • Publication Date: 2005
  • Doi Number: 10.1016/j.amc.2004.06.011
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.789-797
  • Keywords: Korteweg-de Vries equation, analytical-numerical method, DEVRIES EQUATION, GALERKIN METHODS
  • Inonu University Affiliated: Yes


In this paper, an analytical-numerical method is applied to the one-dimensional Korteweg-de Vries equation with a variant of boundary and initial conditions to obtain its numerical solutions at small times. Two test problem with known exact solutions are studied to demonstrate the accuracy of the present method. The obtained results are compared with the exact solution of each problem and are found to be in good agreement with each other. The numerical scheme is also compared with earlier work and shown to be accurate and efficient. (c) 2004 Elsevier Inc. All rights reserved.